Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Universality of multiplicative infinite loop space machines

David Gepner, Moritz Groth and Thomas Nikolaus

Algebraic & Geometric Topology 15 (2015) 3107–3153
Bibliography
1 J Adámek, J Rosický, E M Vitale, Algebraic theories: A categorical introduction to general algebra, Cambridge Tracts in Mathematics 184, Cambridge Univ. Press (2011) MR2757312
2 N A Baas, B I Dundas, B Richter, J Rognes, Ring completion of rig categories, J. Reine Angew. Math. 674 (2013) 43 MR3010546
3 C Barwick, Multiplicative structures on algebraic $K$–theory, preprint (2013) arXiv:1304.4867
4 H S Bergsaker, Homotopy theory of presheaves of $\Gamma$–spaces, Homology, Homotopy Appl. 11 (2009) 35 MR2486652
5 A. Blumberg, D. Gepner, G. Tabuada, $K$–theory of endomorphisms via noncommutative motives, (2013) arXiv:1302.1214
6 A J Blumberg, D Gepner, G Tabuada, A universal characterization of higher algebraic $K$–theory, Geom. Topol. 17 (2013) 733 MR3070515
7 A J Blumberg, D Gepner, G Tabuada, Uniqueness of the multiplicative cyclotomic trace, Adv. Math. 260 (2014) 191 MR3209352
8 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
9 J Cranch, Algebraic theories and $(\infty,1)$–categories, PhD thesis, University of Sheffield (2010) arXiv:1011.3243
10 J Cranch, Algebraic theories, span diagrams, and commutative monoids in homotopy theory, preprint (2011) arXiv:1109.1598
11 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, Amer. Math. Soc. (1997) MR1417719
12 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
13 A D Elmendorf, M A Mandell, Permutative categories, multicategories and algebraic $K$–theory, Algebr. Geom. Topol. 9 (2009) 2391 MR2558315
14 M Hyland, J Power, Pseudo-commutative monads and pseudo-closed $2$–categories, J. Pure Appl. Algebra 175 (2002) 141 MR1935977
15 A Joyal, Notes on quasi-categories (2008)
16 M L Laplaza, Coherence for distributivity, from: "Coherence in categories" (editor S Mac Lane), Lecture Notes in Math. 281, Springer (1972) 29 MR0335598
17 M L Laplaza, A new result of coherence for distributivity, from: "Coherence in categories" (editor S Mac Lane), Lecture Notes in Math. 281, Springer (1972) 214 MR0335599
18 F W Lawvere, Functorial semantics of algebraic theories, Proc. Nat. Acad. Sci. USA 50 (1963) 869 MR0158921
19 J Lurie, Higher topos theory, Annals of Mathematics Studies 170, Princeton Univ. Press (2009) MR2522659
20 J Lurie, Higher algebra (2014)
21 J P May, The geometry of iterated loop spaces, Lecture Notes in Mathematics 271, Springer (1972) MR0420610
22 J P May, Multiplicative infinite loop space theory, J. Pure Appl. Algebra 26 (1982) 1 MR669843
23 J P May, The construction of $E_\infty$ ring spaces from bipermutative categories, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16 (2009) 283 MR2544392
24 J P May, What are $E_\infty$ ring spaces good for?, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16 (2009) 331 MR2544393
25 J P May, What precisely are $E_\infty$ ring spaces and $E_\infty$ ring spectra?, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16 (2009) 215 MR2544391
26 V Schmitt, Tensor product for symmetric monoidal categories, preprint (2007) arXiv:0711.0324
27 S Schwede, Stable homotopical algebra and $\Gamma$–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 329 MR1670249
28 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
29 R W Thomason, Beware the phony multiplication on Quillen's $\mathcal{A}^{-1}\mathcal{A}$, Proc. Amer. Math. Soc. 80 (1980) 569 MR587929
30 B Töen, G Vezzosi, Caractères de Chern, traces équivariantes et géométrie algébrique dérivée, preprint (2009) arXiv:0903.3292